# SDR RAIA007012

- Difficulty date: May 7, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 17,525 hours, 16,663 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39807
- Part serial: 508
- Condition: Malfunctioned
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT NR 5565 - STL - LEFT INBOARD BRAKE DRAGGING DURING TAXI.  MAINTENANCE REMOVED AND REPLACED BRAKE CONTROL VALVE AND THE NR 2 BRAKE.  OPERATIONAL CHECK GOOD.
